◈ 학술지
◈ 도서
◈ 전자학술지
◈ 투고요령
◈ 수학신간도서
◈ MSC
◈ 논문검색
◈ 학술행사
홈 > 학술정보 > 학술지
  Annali della Scuola Normale Superiore di Pisa Classe di Scienze. Series IV
  ( Vol.28 NO.4 / 1999 )
 
Exponential Sums and Additive Problems Involving Square-free Numbers
Pages 591-613
Jorg Brudern ,Alberto Perelli 
On del Pezzo Fibrations
Pages 615-639
Massimiliano Mella
Distance Between Components in Optimal Design Problems with Perimeter Penalization
Pages 641-649
Christopher J. Larsen
A Variational Approach to Bifurcation into Spectral Gaps
Pages 651-674
Jacques Giacomoni ,Louis Jeanjean 
Some Properties of Weighted Sobolev Spaces in $Bbb R_+^d$
Pages 675-693
Nicolai V. Krylov
Arithmetic Properties of the Cohomology of Artin Groups
Pages 695-717
Corrado De Concini ,Claudio Procesi ,Mario Salvetti ,Fabio Stumbo 
Structural Properties of Singularities of Semiconcave Functions
Pages 719-740
Paolo Albano-Piermarco Cannarsa
Renormalized Solutions of Elliptic Equations with General Measure Data
Pages 741-808
Gianni Dal Maso ,Francois Murat ,Luigi Orsina ,Alain Prignet 
Semiregularity, Obstructions and Deformations of Hodges Classes
Pages 809-821
Ziv Ran
개인정보보호정책 l 이메일주소집단수집금지 l 뷰어다운로드
qr코드